# SDR SIMA20140916011

- Difficulty date: September 16, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 3 HARNESS HOLE IS CRACKED.  COMPLETED INSTALLATION OF REPAIR DOUBLER ON LT WING SPAR 3 IAW ERS-EM-57MR-248.  FOUND DURING EO EM-5700-662.
